Full Text: PDF
Received June 13, 2017; Accepted February 10, 2018; Published February 26, 2018
Abstract. In this paper, we study the existence of solutions for a class of p(x)-Kirchhoff problems in unbounded domains with concave-convex terms. The technical approach in this paper is mainly based on the mountain pass theorem and Ekeland’s variational principle.
How to Cite this Article:
Mohammed Massar, Mohamed Talbi, Najib Tsouli, Hafid Lebrimchi, On p(x)-Kirchhoff equations with concave-convex terms in unbounded domains, Journal of Nonlinear Functional Analysis, Vol. 2018 (2018), Article ID 10, pp. 1-9.